# SDR FDEA202408061196

- Difficulty date: August 6, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828820300
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR ADAPTER GOUGE AT FR60 -Y880 REPLACED GOUGE ADAPTER WITH NEW ONE AT MAIN DECK FLOOR ADAPTER FR60, -Y880 I.A.W   A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-001 PARA.6, PAGE.7B~PAGE23 THIS REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100
